# SDR UHLA2014111600807

- Difficulty date: November 16, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,718 hours, 17,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 2 AND 4 FLAP TRACK SUPPORT FLAP ACTUATOR FITTING BRACKETS, INTERNAL SIDE, HARDWARE CORRODED.  R & R CORRODED HARDWARE.
